Thunderstorm Wind, Saline
- When
- June 11, 1:05 AM CST
- Where
- Saline County, Benton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.567, -92.583
Thunderstorm winds knocked down some trees and large limbs.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 10, 2:43 PM CST, 10 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 343 PM CDT TUE JUN 10 2003 A COLD FRONT EXTENDS ACROSS NORTHERN MISSOURI THROUGH KANSAS AND OKLAHOMA. THIS FRONT WILL SLOWLY MOVE INTO MISSOURI TONIGHT. ABUNDANT CLOUDINESS IS NOTED ON THE SATELLITE IMAGES ACROSS ARKANSAS. KLZK RADAR NOTES SHOWERS AND THUNDERSTORMS IN OKLAHOMA MOVING INTO WEST AND NORTHWEST ARKANSAS. MODELS ARE IN AGREEMENT WITH THE DEVELOPMENT OF AN MCS TONIGHT ACROSS OKLAHOMA AND MOVING INTO MISSOURI AND ARKANSAS LATE TONIGHT. THE ETA HAS THE SYSTEM A LITTLE WEAKER THAN THE GFS. WILL GO WITH A BLEND OF GFS AND ETA. THE UPPER LOW WILL MOVE ACROSS THE AREA TONIGHT AND WEDNESDAY. AN UPPER TROUGH WILL HANG AROUND THROUGH THE FIRST HALF OF THE WEEKEND. THE COLD FRONT WILL MOVE INTO ARKANSAS SATURDAY MORNING BUT NOT MOVE THROUGH THE STATE UNTIL TUESDAY MORNING. THIS WILL BE A SLOW MOVING FRONT WITH SEVERAL SHORT WAVES MOVING ALONG IT. THEREFORE...HEALTHY AMOUNTS OF RAINFALL ARE EXPECTED BETWEEN NOW AND THE END OF THE WEEKEND. NEARLY AN INCH OF RAINFALL IS EXPECTED IN SOME LOCATIONS TONIGHT...MAINLY NORTH AND CENTRAL SECTIONS. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND. SOUTH AND SOUTHWEST WINDS WILL CONTINUE TO BRING WARMTH AND HUMIDITY UP FROM THE GULF OF MEXICO. LOWS WILL GENERALLY BE AROUND 70 DEGREES TO THE UPPER 80S OR LOWER 90S. HRO 68 83 66 83 / 80 80 40 50 LIT 72 87 72 87 / 60 60 50 60 HOT 73 86 72 87 / 60 60 50 60 PBF 73 87 72 87 / 40 40 50 70 .LZK...NONE. 51
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT ALONG THE GULF COAST WILL HEAD NORTH TODAY...SPREADING WARMER...MORE HUMID AND UNSTABLE AIR ACROSS ARKANSAS. NORTH OF THE FRONT...A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING MAINLY NORTH OF LITTLE ROCK. MEANWHILE...A COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT. THE FRONT WILL UTILIZE AN UNSTABLE ATMOSPHERE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY IN THE NORTHWEST HALF OF THE STATE. SOME OF THE STORMS MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT APPROACHING THE STATE TONIGHT WILL STALL NEAR THE ARKANSAS AND MISSOURI BORDER WEDNESDAY INTO THURSDAY. ON FRIDAY...THE FRONT WILL LIFT TO THE NORTH...WITH A STORM SYSTEM DRAGGING YET ANOTHER COLD FRONT TOWARD THE REGION OVER THE WEEKEND. THE WEATHER PATTERN WILL REMAIN UNSETTLED THROUGH AT LEAST SUNDAY...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUING. SEVERE WEATHER WILL REMAIN POSSIBLE...WITH LOCALLY HEAVY RAINFALL MAINLY FROM NORTHERN INTO CENTRAL ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...WITH SEVERE WEATHER POSSIBLE ACROSS THE NORTHWEST HALF OF ARKANSAS. 46
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0920 PM DELIGHT AR WIND DAMAGE
06/10/03 PIKE TREES AND POWER LINES
DOWN. POWER OUT IN DELIGHT.
REPORTED BY LAW ENFORCEMENT
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1015 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0925 PM 3 NW ARKADELPHIA AR WIND DAMAGE
06/10/03 CLARK TREES DOWN ON HIGHWAY 8 AT
THE HEARN COMMUNITY.
REPORTED BY LAW ENFORCEMENT
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1020 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM 8 WNW ARKADELPHIA AR WIND DAMAGE
06/10/03 CLARK TREE DOWN ON HIGHWAY 8 AT
THE PINEY COMMUNITY.
REPORTED BY LAW ENFORCEMENT
28The Little Rock radar (KLZK), 42 km away, was scanning. The volume nearest the first event began at 07:07 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds knocked down some trees and large limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5362855.